# SDR DALA2018012000393

- Difficulty date: January 19, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 54,827 hours, 18,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATED DENT AT FUSELAGE SKIN STA APPROX 640 BELOW STR 17L. EVALUATED AND FOUND TO BE OUT OF LIMITS. FABRICATED REPAIR AND INSTALLED REF SRM AND ERA 556470-14 REV 0.
